MathSciNet Relay Station
MathSciNet bibliographic data
MR2107530 47B35 (30D55 46E22 47B32)
Hartmann, Andreas; Sarason, Donald; Seip, Kristian Surjective Toeplitz operators. Acta Sci. Math. (Szeged) 70 (2004), no. 3-4, 609–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement